The SL(2,C)-Character Varieties of Torus Knots



Downloads per month over past year

Muñoz, Vicente (2009) The SL(2,C)-Character Varieties of Torus Knots. Revista matemática complutense, 22 (2). pp. 489-497. ISSN 1988-2807

[thumbnail of VMuñoz10.pdf] PDF
Restringido a Repository staff only


Official URL:


Let G be the fundamental group of the complement of the torus knot of type (m, n). This has a presentation G = < x, y vertical bar x(m) = y(n)>. We find the geometric description of the character variety X(G) of characters of representations of G into SL(2, C).

Item Type:Article
Uncontrolled Keywords:Torus knot; Characters; Representations
Subjects:Sciences > Mathematics > Algebraic geometry
Sciences > Mathematics > Topology
ID Code:17031
Deposited On:06 Nov 2012 12:21
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page